×

Found 164 Documents (Results 1–100)

Integrals of Chebyshev polynomials of third and fourth kinds: an application to solution of boundary value problems with polynomial coefficients. (English) Zbl 1329.42027

J. Contemp. Math. Anal., Armen. Acad. Sci. 49, No. 6, 296-308 (2014) and Izv. Nats. Akad. Nauk Armen., Mat. 49, No. 6, 66–82 (2014).
MSC:  42C10 65L05 65L10
PDF BibTeX XML Cite
Full Text: DOI

On the cubic Gauss sums and its fourth power mean. (English) Zbl 1226.11084

Zhang, Wenpeng (ed.), Research on number theory and Smarandache notions. Proceedings of the fifth international conference on number theory and Smarandache notions, Shangluo, China, March 27–30, 2009. Phoenix, AZ: Hexis (ISBN 978-1-59973-088-2/pbk). 68-73 (2009).
MSC:  11L05
PDF BibTeX XML Cite

Asymptotic forms of solutions to the fourth Painlevé equation. (English. Russian original) Zbl 1221.34238

Dokl. Math. 78, No. 3, 868-873 (2008); translation from Dokl. Akad. Nauk., Ross. Akad. Nauk. 423, No. 4, 443-448 (2008).
MSC:  34M55 34A25 34M30
PDF BibTeX XML Cite
Full Text: DOI

The fourth moment of Dirichlet \(L\)-functions. (English) Zbl 1208.11102

Duke, William (ed.) et al., Analytic number theory. A tribute to Gauss and Dirichlet. Proceedings of the Gauss-Dirichlet conference, Göttingen, Germany, June 20–24, 2005. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4307-9/pbk). Clay Mathematics Proceedings 7, 239-246 (2007).
MSC:  11M06
PDF BibTeX XML Cite
Full Text: arXiv

On some recent results in the theory of zeta-function. (English) Zbl 1019.11022

Bokan, Neda (ed.), Proceedings of the symposium on contemporary mathematics: Devoted to the 125th anniversary of the Faculty of Mathematics and to 190 years of teaching mathematics in Serbia, Belgrade, Serbia, December 18-20, 1998. Belgrade: University of Belgrade, Faculty of Mathematics. 83-92 (2000).
MSC:  11M06 11M26 11-02
PDF BibTeX XML Cite
Full Text: arXiv

The fourth moments of Dirichlet series. (English) Zbl 0924.11072

Laurinčikas, A. (ed.) et al., Analytic and probabilistic methods in number theory. Proceedings of the 2nd international conference in honour of J. Kubilius, Palanga, Lithuania, September 23–27, 1996. Utrecht: VSP. New Trends Probab. Stat. 4, 149-168 (1997).
MSC:  11M06 11N37 11L40
PDF BibTeX XML Cite

The correspondence between a Dirichlet series and its coefficients. (English) Zbl 0930.11061

Laurinčikas, A. (ed.) et al., Analytic and probabilistic methods in number theory. Proceedings of the 2nd international conference in honour of J. Kubilius, Palanga, Lithuania, September 23–27, 1996. Utrecht: VSP. New Trends Probab. Stat. 4, 91-105 (1997).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software